# SDR DALA2022121508131

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 - CORROSION RAIL DUMMY Y503.2 LOCATED BTW FR12 TO FR16 FWD GALLEY AREA. CORRECTIVE ACTION: REPAIR IS CATEGORY A AS PER A319 SRM 53-11-14- 283-007, ITEM 1E APPLIED PROTECTIVE TREATMENT AS PER A319 SRM 51-21-11-801. (2538310)
